Hi everyone! I developed a yeast infection about two weeks ago and took a dose of fluconazole once and then waited the three days and took it again. I don’t have anymore symptoms of having a yeast infection other than the thick liquid around my genitles. Is this normal? I’ve never had a yeast infection before so I don’t know what to expect.
No responses have yet been posted. Add your response to this question.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2013 • 2 answers
Posted 1 Jun 2015 • 1 answer
Fluconazole - I have some cramping/pelvic pressure as well as the other symptoms of yeast infection.
Posted 2 Oct 2015 • 1 answer
Posted 17 Mar 2016 • 1 answer
Posted 9 Mar 2018 • 0 answers